# SDR 97ZZZX1737

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Ws 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS NOTED ON LOWER FWD SPAR CAP AT RT WING STA 560 AT ATTACH POINT FOR LOWER LEADING EDGE ACCESS PANEL.  APPARENTLY CAUSED BY INADEQUATE PREVENTIVE TREATMENT.
